# SDR AALA20110715DFW03

- Difficulty date: July 15, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N485AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49678
- Aircraft time: 66,226 hours, 34,392 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED TAIL COMPARTMENT OVERHEAT WARNING ILLUMINATED DURING CLIMBOUT.  PERFORMED QRH PROCEDURES AND LIGHT EXTINGUISHED.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT AND RIGHT TAIL COMPARTMENT SENSOR, LEFT FLOW CONTROL VALVE THAT WAS LEAKING AND LEFT AIR CYCLE MACHINE.  SYSTEM GROUND CHECK NORMAL OPERATION.
